RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 2, Pages 251–273 (Mi msb4310)  

A theorem on an integral inequality and some of its applications

V. M. Alekseev


Full text: PDF file (2351 kB)

Bibliographic databases:
UDC: 517.911
Received: 30.06.1964

Citation: V. M. Alekseev, “A theorem on an integral inequality and some of its applications”, Mat. Sb. (N.S.), 68(110):2 (1965), 251–273

Citation in format AMSBIB
\Bibitem{Ale65}
\by V.~M.~Alekseev
\paper A theorem on an integral inequality and some of its applications
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 2
\pages 251--273
\mathnet{http://mi.mathnet.ru/msb4310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196236}
\zmath{https://zbmath.org/?q=an:0199.15203}


Linking options:
  • http://mi.mathnet.ru/eng/msb4310
  • http://mi.mathnet.ru/eng/msb/v110/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:224
    Full text:139

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020